MathSciNet Relay Station
MathSciNet bibliographic data
MR1800151 (2001k:57016) 57M50 (37C85 57N10 57R30)
Calegari, Danny The geometry of ${\bf R}$-covered foliations. Geom. Topol. 4 (2000), 457–515 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement